Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering with Hepatitis C, have constant upper abdominal pain, heavy fatigue, sleeping trouble, loose stools, low appetite inspite of hunger. What is the cause?

I have had hep c for 13 years. I now for a long time had an ache in my upper right abdomen , serious fatigue , don t ever sleep well or long, and for months on end, every day had loose stools . I ve never had jaundice , though. Could this be symptoms of something else such as gall bladder problems? Why the side pain and stools? I ve read that the liver problem wouldnt cause pain. This gnawing ache and daily diarreah is just terrible. Whath else could it be? I have also had small painful mouth ulcers in the past.I get hungry, but no fod seems good to me, and when I do eat, I can t seem to eat very much at all.
Asked On : Sun, 25 Mar 2012
Answers:  2 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Dear tat2dman,

You say you were dignosed 13 years ago.Were you ever treated for this?
There are highly effective treatments to clear the virus from your system
and achieve "Remission" or cure of this condition, preventing complications
from Hep.C virus damage to the liver, such as liver coma or even cirrhosis
(Scarred liver) or liver cancer.You do need to followup with a digestive
disease specialist or a liver specialist.
Good luck.
Answered: Wed, 11 Jul 2012
I find this answer helpful
Gastroenterologist Dr. Charles S Narasi's  Response
Dear tat2dman,
I see that you were dignosed with Hep.C 13 years ago. There are now
available very effective treatment regimen to achieve "Remission" or
cure of this virus. Untreated Hep.C can cause all kinds of complications
including "Cirrhosis" or severe scarring of the liver ending in coma and
death or even liver cancer . It is very important that you contact a
digestive disease specialist or a liver specialist as soon as possible.
Good luck.
Answered: Wed, 11 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor